# SDR AWXA200602121

- Difficulty date: December 26, 2006
- Submitted: December 28, 2006
- Operation: Air carrier
- Aircraft: N814AW
- Make and model: Airbus A319-132
- Aircraft serial: 1281
- Aircraft time: 23,747 hours, 9,059 cycles
- Engine: Iae V2524A5
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PPA110100
- Part serial: 1403
- Condition: Failed
- Location: Lavatory
- Part time: 20,664 hours, 7,789 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAS LOG NR 7485109. MX REPORTED LAV AND CARGO SMOKE DETECTORS FAULT, SDCU INOP. MX TROUBLESHOT SYSTEM AND FOUND FWD CARGO 2WH INOP. MX REMOVED AND REPLACED FWD CARGO 2WH SMOKE DETECTOR. OPS CHECK WAS GOOD.
